# SDR HEEA083355

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 24,314 hours
- System (JASC): 3442 · Weather Radar System
- Part: Faceplate
- Condition: Deteriorated
- Location: Control Head
- Component: Control Head
- Component part number: 4000038
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL HEAD HAS A BROKEN KNOB.  FACEPLATE UNREADABLE. REPLACED BAD FACEPLATE, BAD VOLUME CONTROL AND KNOB, BAD CHANNEL KNOB AND BAD TONE SWITCH.  REPAIRED.  BENCH CHECK GOOD.
